MAUDE Adverse Event Report: Arthrex, Inc. QUICKFIX SCREW, 2 X 12 MM; BONE FIXATION PLATE

Arthrex, Inc. QUICKFIX SCREW, 2 X 12 MM; BONE FIXATION PLATE
Model Number QUICKFIX SCREW, 2 X 12 MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8930-12 quickfix¿, batch 15548952 was received for investigation.Visual evaluation observed that the device was bent at the snap-off location.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user-related procedural factors encountered during device insertion and removal.Crew is designed to separate following complete seating of the implant and deliberate bending of the shaft in a single direction rather than from insertion torque alone.If the implant is not fully seated, the snap feature is not flush, or the separation technique differs from the recommended bending method, separation may not occur as expected.The application of increased force following insertion resistance likely contributed to deformation of the screw and advancement through the cortical bone.The complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
QUICKFIX SCREW, 2 X 12 MM
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50101548
Report Number1220246-2026-04149
Device Sequence Number18650158
Product Code HRS
UDI-Device Identifier00888867049185
UDI-Public(01)00888867049185(11)251222(10)15548952
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K052614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICKFIX SCREW, 2 X 12 MM
Device Catalogue NumberAR-8930-12
Device Lot Number15548952
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown